MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK; GMK-SPHERE RESURFACING PATELLA E-CROSS ¿ S4

MEDACTA INTERNATIONAL SA GMK; GMK-SPHERE RESURFACING PATELLA E-CROSS ¿ S4
Model Number 02.12.E004RP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 12 june 2026: gmk-sphere 02.12.E004rp gmk-sphere resurfacing patella e-cross - s4 (k202022) lot 2402490: (b)(4) items manufactured and released on 02-apr-2024.Expiration date: 19-mar-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.E0511fl gmk-sphere tibial insert e-cross - flex 5l - 11mm (k202022) lot 2402557: (b)(4) items manufactured and released on 13-mar-2024.Expiration date: 27-feb-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner and patella implant to restore the joint stiffness.There is no indication that any potential issue with the device may have caused or contributed to the event.
 
Event or Problem Description
The patient had knee instability and the cause is unknown.Additionally, the surgeon observed a patella bone fragment floating in the knee which was removed.The cause is unknown.There was no indications of trauma.At about 1 year and 5 months post primary the surgeon revised the s4 resurfacing patella to a s3 patella, and revised the 11mm flex 5l insert to a 13mm flex 5l insert.

Brand Name
GMK
Common Device Name
GMK-SPHERE RESURFACING PATELLA E-CROSS ¿ S4
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25632993
Report Number3005180920-2026-00605
Device Sequence Number13099712
Product Code JWH
UDI-Device Identifier07630971261006
UDI-Public07630971261006
Combination Product (Y/N)N
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.E004RP
Device Lot Number2402490
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexMale